MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; SCREW, FIXATION, BONE
Catalog Number 04.211.014TS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found a fragment of the upper proximal threads were damaged stripped.The sample shows biological residue along the surface, evidence of manipulation during surgical procedure.The condition of the device upon newly receipt remains unknown.The observed condition of the device was consistent with a component failure that was caused by exposure to unintended forces during usage.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the va lockscr ã¸2.7 he 2.4 self-tap l14 tan would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a device history: part:04.211.014ts.Lot:372l601.Manufacturing site: werk selzach.Supplier: (b)(4).Release to warehouse date: 13 feb 2025.Expiration date: 01 feb 2030.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.014.Non-sterile lot # 48916p7.Manufacturing site: werk selzach.Supplier: (b)(4).Release to warehouse date:09 jan 2025.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent orif surgery for clavicle fracture.After the surgery, the sales rep was informed by the distributor that burrs had appeared while inserting the screw in question, so a different product had been opened and used.The surgery was completed successfully without any surgical delay.No further information is available.

Brand Name
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohnackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22866478
Report Number8030965-2025-08635
Device Sequence Number9338723
Product Code HWC
UDI-Device Identifier10886982118998
UDI-Public(01)10886982118998(17)300201(10)372L601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.211.014TS
Device Lot Number372L601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown